Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 190, NWS Fort Worth, TX

June 18, 2007Fannin County, Hunt County, Texas

NWS Fort Worth, TX issued this flash flood warning at Jun 18, 2007, 9:24 AM CDT for Fannin County, Hunt County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jun 18, 2007, 9:24 AM CDT (14:24 UTC)
Expired
Jun 18, 2007, 12:30 PM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Whole counties

Counties Fannin County, TX, Hunt County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 143 km from the middle of the area, began a volume at 14:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 11:07 AM CDTFLASH FLOODGreenville, TXWATER GETTING INTO CARS AT MAJORS FIELD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 2.4 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2007-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 625 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2007-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 139 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
625 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
698 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
139 m²/s²
0-3 km storm-relative helicity
206 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 181426
FFWFWD
TXC147-231-181730-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
924 AM CDT MON JUN 18 2007

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN FANNIN COUNTY IN NORTH CENTRAL TEXAS...
  NORTHWESTERN HUNT COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 1230 PM CDT

* AT 922 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  THUNDERSTORMS WITH VERY HEAVY RAIN FROM NEAR WOLFE CITY TO NEAR
  LEONARD...WITH ADDITIONAL HEAVY RAIN APPROACHING FROM EASTERN
  COLLIN AND GRAYSON COUNTIES.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WOLFE
  CITY...LEONARD AND BAILEY

RAINFALL IN EXCESS OF TWO INCHES PER HOUR IS POSSIBLE IN THE WARNED 
AREA. RUNOFF FROM THE STORMS WILL CAUSE FLASH FLOODING OF SMALL 
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. COUNTRY ROADS AND 
FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER LOW LYING 
AREAS ARE SUBJECT TO FLASH FLOODING.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. LESS THAN THREE FEET
OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND...DONT DROWN.

LAT...LON 3307 9626 3320 9599 3351 9609 3344 9633

$$
3 follow-up statements
000 
WGUS74 KFWD 181503
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1002 AM CDT MON JUN 18 2007

TXC147-231-181730-
FANNIN TX-HUNT TX-
1002 AM CDT MON JUN 18 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT FOR 
CENTRAL AND NORTHERN HUNT AND SOUTHERN FANNIN COUNTIES...

AT 959 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO 
DETECT THUNDERSTORMS PRODUCING VERY HEAVY RAIN FROM NEAR WOLFE 
CITY...TO WEST OF CADDO MILLS. MOVEMENT WAS EAST AT 15 MPH.

RAINFALL OF UP TO 2 INCHES PER HOUR IS POSSIBLE WITH THESE STORMS. 
EXCESSIVE RUNOFF FROM THE STORMS WILL CAUSE FLOODING OF SMALL CREEKS 
AND STREAMS...HIGHWAYS AND UNDERPASSES. 

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.

LAT...LON 3307 9626 3320 9599 3351 9609 3344 9633

$$
000 
WGUS74 KFWD 181546
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1045 AM CDT MON JUN 18 2007

TXC147-231-181730-
FANNIN TX-HUNT TX-
1045 AM CDT MON JUN 18 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT FOR HUNT
AND SOUTHERN FANNIN COUNTIES...

AT 1044 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
THUNDERSTORMS WITH VERY HEAVY RAIN FROM NORTH OF QUINLAN...TO 
GREENVILLE AND CADDO MILLS...TO NORTH OF CELESTE. LIGHT TO MODERATE 
RAIN PERSISTED OVER SOUTHERN FANNIN COUNTY. MOVEMENT WAS EAST AT 15 
MPH. 

RAINFALL IN EXCESS OF TWO INCHES PER HOUR HAS FALLEN WITH THESE 
STORMS. THIS RAINFALL WILL CAUSE RUNOFF AND FLOODING OF CREEKS... 
INTERSECTIONS...AND LOW LYING AREAS ACROSS THE WARNING AREA.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY. TURN AROUND...DONT DROWN.

LAT...LON 3286 9625 3287 9603 3302 9588 3354 9590
      3351 9633

$$
000 
WGUS74 KFWD 181632
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1131 AM CDT MON JUN 18 2007

TXC147-231-181730-
FANNIN TX-HUNT TX-
1131 AM CDT MON JUN 18 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT FOR HUNT
AND SOUTHERN FANNIN COUNTIES...

AT 1129 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
THUNDERSTORMS WITH VERY HEAVY RAIN FROM EAST OF GREENVILLE...TO LONE 
OAK AND QUINLAN. LIGHT TO MODERATE RAIN WAS DETECTED OVER 
SOUTHEASTERN FANNIN COUNTY...FROM NEAR LADONIA TO EAST OF LEONARD. 
MOVEMENT WAS EAST AT 15 MPH.

CONTINUED RUNOFF FROM THE HEAVY RAIN WILL CAUSE FLOODING OF 
CREEKS...DITCHES...INTERSECTIONS...AND OTHER LOW AREAS. SPOTTERS 
REPORTED FLOODWATERS ENTERING VEHICLES AT GREENVILLE MAJORS FIELD AT 
1107 AM.

THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY 
DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED 
ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF SWIFTLY 
FLOWING WATER TO CARRY VEHICLES AWAY. TURN AROUND...DONT DROWN.

LAT...LON 3286 9625 3287 9603 3302 9588 3354 9590
      3351 9633

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 18, 5:11 AM CDT, 4 hours 13 minutes earlier.

Area forecast discussion, Jun 18, 5:11 AM CDT, 4 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
511 AM CDT MON JUN 18 2007

.AVIATION...
CONVECTIVE COMPLEX REMAINS WELL NORTH OF METROPLEX. RAIN CHANCES
SHOULD DIMINISH FOR NORTH TEXAS AS AXIS OF UPPER LEVEL LOW MOVES
EAST BY LATE AFTERNOON. CHANCES OF AFTERNOON RE-DEVELOPMENT
POSSIBLE IN THE METROPLEX...ESPECIALLY WITH OUTFLOW BOUNDARIES
FROM THIS MORNINGS ACTIVITY LAYING AROUND. WILL ONLY INCLUDE A
PROB30 AT THIS TIME. OTHERWISE...EXPECT MVFR CIGS LIFTING TO VFR
BY 18Z AND DISSIPATING BY 00Z. SOUTHERLY WINDS WILL CONTINUE IN
THE 12-15 KT RANGE WITH GUSTS IN THE 20S. WACO WILL HAVE A SIMILAR
TAF BUT PRECIP CHANCES ARE TOO LOW TO INCLUDE AT THIS TIME.  /13

.PREV DISCUSSION... /ISSUED 452 AM CDT MON JUN 18 2007/

UPDATE...
UPDATING TO ADD TORNADO WATCH 415 TO THE NORTHEASTERN COUNTIES. /13

PREV DISCUSSION... /ISSUED 403 AM CDT MON JUN 18 2007/

DISCUSSION...
A VERY SIGNIFICANT FLASH FLOOD SITUATION CONTINUES TO UNFOLD
ACROSS NORTHERN CWA THIS MORNING FROM DFW METROPLEX NORTH THROUGH
DENTON...COOKE... AND GRAYSON COUNTIES. WE WILL EXTEND THE FLASH FLOOD
WATCH THROUGH NOON FOR DENTON-COOKE COUNTIES EAST FOR CURRENT
ROUND OF THUNDERSTORMS. CONSIDERED EXTENDING WATCH FURTHER SOUTH
GIVEN A FEW CELLS ON RADAR WEST OF PALESTINE...BUT BELIEVE THESE
SHOULD REMAIN SCATTERED. HIGHEST POPS TODAY NORTHCENTRAL/NORTHEAST
WHERE UPPER TROUGH WILL PROVIDE ADDITIONAL LIFT...HOWEVER WILL
KEEP AT LEAST 20 POPS EVERYWHERE TODAY AS DIURNAL HEATING OF A
WEAKLY CAPPED ATMOSPHERE SHOULD RESULT IN SCATTERED AFTERNOON
THUNDERSTORMS...WITH ISOLATED SEVERE POTENTIAL. THUNDERSTORM
CHANCES AFTER TODAY WILL BE MAINLY ACROSS NORTH AND EAST DUE TO
DEVELOPMENT ALONG WEAK SURFACE BOUNDARY TO OUR NORTH...WITH STORMS
MOVING SOUTH OF RED RIVER DURING AFTERNOON/NIGHT TIME HOURS.
BOUNDARY FORECAST TO DROP INTO NORTH TEXAS BY MID WEEK...AND GIVEN
MODEL AGREEMENT...HAVE REFLECTED THIS IN GRIDDED/TEXT FORECASTS.
GIVEN ONGOING FLOOD/SEVERE EVENT...HAVE NOT MADE MAJOR CHANGES TO
FORECASTS LATER THIS WEEK. MAV GUIDANCE TEMPS WERE GENERALLY
FOLLOWED CLOSELY. 07/BB

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  90  74  92  75  89 /  40  20  20  20  10
WACO, TX              90  74  92  74  89 /  30  10  20  10  20
PARIS, TX             85  71  91  73  89 /  50  30  30  20  20
DENTON, TX            90  73  92  72  90 /  40  20  20  20  10
MCKINNEY, TX          89  73  92  71  90 /  50  20  20  20  10
DALLAS, TX            90  76  93  76  90 /  40  20  20  20  10
TERRELL, TX           89  74  93  73  90 /  50  20  20  20  20
CORSICANA, TX         89  75  91  74  89 /  40  20  30  20  30
TEMPLE, TX            89  74  91  74  89 /  20  10  20  10  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR THE FOLLOWING ZONES:
TXZ092>095-103>107.

&&

13/07
Hazardous weather outlook, Jun 18, 3:53 AM CDT, 5 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS
NATIONAL WEATHER SERVICE FORT WORTH TX
353 AM CDT MON JUN 18 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-191100-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
353 AM CDT MON JUN 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
A FLASH FLOOD WATCH IS IN EFFECT THROUGH NOON FOR AREAS NORTHEAST OF
A LINE FROM GAINESVILLE...TO FLOWER MOUND...TO SULPHUR SPRINGS.
ADDITIONAL RAINFALL AMOUNTS OF UP TO FOUR INCHES ARE POSSIBLE FROM
INTENSE SHOWERS AND THUNDERSTORMS. ANY ADDITIONAL RAINFALL OVER
SATURATED SOILS MAY CAUSE FLASH FLOODING. THIS MAGNITUDE OF FLASH
FLOODING OVER URBAN AREAS CAN QUICKLY CAUSE LIFE THREATENING
SITUATIONS. ADDITIONALLY...A FEW SEVERE THUNDERSTORMS WITH DAMAGING
WINDS IN EXCESS OF 60 MPH AND LARGE HAIL CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...
SCATTERED THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE MAINLY ACROSS
EASTERN PORTIONS OF NORTH TEXAS THROUGH THURSDAY...AND ACROSS ALL OF
NORTH TEXAS ON FRIDAY AS A WEAK COLD FRONT MOVES THROUGH THE AREA.
ON SATURDAY...THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS THE
EASTERN COUNTIES DURING THE AFTERNOON HOURS. THE MAIN THREAT WITH
THESE STORMS WILL BE CLOUD TO GROUND LIGHTNING AND LOCALIZED
FLOODING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED TODAY AND TONIGHT...MAINLY FOR
THE POSSIBILITY OF FLASH FLOODING.

13

In the hours before

Special weather statement, Jun 18, 7:41 AM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
741 AM CDT MON JUN 18 2007

TXZ091-181315-
MONTAGUE TX-
741 AM CDT MON JUN 18 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN MONTAGUE COUNTY

AT 741 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES NORTHWEST OF BOWIE...MOVING SOUTHEAST AT
30 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BOWIE AND STONEBURG.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

LAT...LON 3379 9798 3347 9797 3340 9771 3359 9758
Special weather statement, Jun 18, 7:57 AM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
757 AM CDT MON JUN 18 2007

TXZ094-181330-
FANNIN TX-
757 AM CDT MON JUN 18 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN FANNIN COUNTY

AT 757 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES EAST OF SHERMAN...MOVING EAST AT 20 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BAILEY...BONHAM...DODD
CITY...ECTOR...HONEY GROVE AND BONHAM STATE PARK.

VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM
AS IT MOVES ACROSS MAINLY SOUTHERN SECTIONS OF FANNIN COUNTY THROUGH
930 AM.

LAT...LON 3367 9635 3338 9637 3342 9587 3360 9588
Local storm report, Jun 18, 8:10 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
810 AM CDT MON JUN 18 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0144 AM     HAIL             FORT WORTH              32.75N  97.34W
06/18/2007  E0.88 INCH       TARRANT            TX   NWS EMPLOYEE

            NICKEL HAIL IN FAR NORTH FORT WORTH (2 MILES ESE OF
            ALLIANCE AIRPORT)
Special weather statement, Jun 18, 8:34 AM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
834 AM CDT MON JUN 18 2007

TXZ094-181400-
FANNIN TX-
834 AM CDT MON JUN 18 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN FANNIN COUNTY

AT 834 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES SOUTHWEST OF BONHAM...MOVING EAST AT 20
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BAILEY AND LEONARD.

VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

LAT...LON 3353 9637 3334 9637 3337 9614 3352 9609

13
Local storm report, Jun 18, 8:47 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
847 AM CDT MON JUN 18 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0832 AM     FLASH FLOOD      GAINESVILLE             33.64N  97.15W
06/18/2007                   COOKE              TX   EMERGENCY MNGR

            NUMEROUS HIGH WATER RESCUES...MOBILE HOMES DAMAGED BY
            FLOODWATERS...PEOPLE ON ROOFS
Local storm report, Jun 18, 8:48 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
848 AM CDT MON JUN 18 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0837 AM     FLASH FLOOD      SHERMAN                 33.62N  96.61W
06/18/2007                   GRAYSON            TX   EMERGENCY MNGR

            NUMEROUS ROADS CLOSED...HIGH WATER RESCUES REPORTED
            ACROSS COUNTY

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 7:06 PM CDTSpecial Weather StatementFWDComanche39 min
Jun 17, 7:13 PM CDTSpecial Weather StatementFWDLampasas32 min
Jun 17, 11:39 PM CDTSpecial Weather StatementFWDTarrant36 min
Jun 17, 11:44 PM CDTFlash Flood WarningFWDTarrant3 hr
Jun 18, 12:02 AM CDTSevere Thunderstorm WarningFWDTarrant43 min
Jun 18, 12:15 AM CDTFlash Flood WarningFWDDenton3 hr
Jun 18, 1:28 AM CDTTornado WarningFWDDenton47 min
Jun 18, 1:35 AM CDTSpecial Weather StatementFWDTarrant25 min
Jun 18, 1:41 AM CDTSevere Thunderstorm WarningFWDTarrant21 min
Jun 18, 2:10 AM CDTSevere Thunderstorm WarningFWDDenton65 min
Jun 18, 2:14 AM CDTFlash Flood WarningFWDCollin3 hr
Jun 18, 2:34 AM CDTFlash Flood WarningFWDGrayson3 hr
Jun 18, 2:36 AM CDTFlash Flood WarningFWDCooke3 hr
Jun 18, 2:44 AM CDTSpecial Weather StatementFWDGrayson61 min
Jun 18, 3:05 AM CDTFlash Flood WarningFWDDenton4 hr
Jun 18, 3:10 AM CDTSevere Thunderstorm WarningFWDDenton80 min
Jun 18, 3:56 AM CDTSpecial Weather StatementFWDCooke34 min
Jun 18, 4:01 AM CDTTornado WarningFWDCooke44 min
Jun 18, 4:40 AM CDTTornado WarningFWDDenton50 min
Jun 18, 4:53 AM CDTSevere Thunderstorm WarningFWDCooke, Grayson67 min
Jun 18, 5:20 AM CDTFlash Flood WarningFWDCooke, Grayson4 hr
Jun 18, 6:18 AM CDTSpecial Weather StatementFWDCooke27 min
Jun 18, 6:23 AM CDTSevere Thunderstorm WarningFWDCooke67 min
Jun 18, 7:00 AM CDTSpecial Weather StatementFWDGrayson30 min
Jun 18, 7:24 AM CDTSevere Thunderstorm WarningFWDCollin, Denton, Grayson66 min
Jun 18, 7:41 AM CDTSpecial Weather StatementFWDMontague34 min
Jun 18, 7:52 AM CDTFlash Flood WarningFWDCollin3 hr
Jun 18, 7:57 AM CDTSpecial Weather StatementFWDFannin33 min
Jun 18, 8:34 AM CDTSpecial Weather StatementFWDFannin26 min
Jun 18, 9:00 AM CDTFlash Flood WarningFWDCooke, Grayson3 hr
Jun 18, 11:09 AM CDTFlash Flood WarningFWDHopkins, Rains3 hr
Jun 18, 11:56 AM CDTFlood WatchFWDCollin, Cooke, Delta, Denton, Fannin, Grayson and 3 more4 hr
Jun 18, 1:43 PM CDTFlash Flood WarningFWDFannin3 hr
Jun 18, 2:02 PM CDTSpecial Weather StatementFWDGrayson28 min

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.